National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Random Walk in the Presence of Absorbing Barriers 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:16  Issue:1  Page:62-67  

M. Kac;  

问图书馆员

2    
Nonlinear least-squares estimation 期刊论文

Journal of Multivariate Analysis     ISSN:0047-259X  Volume:97  Issue:2  Page:548-562  

Pollard David;   Radchenko Peter;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

3    
A Note on Balanced Incomplete Block Designs 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:40  Issue:2  Page:679-680  

Henry B. Mann;  

问图书馆员

4    
Change of editorship 期刊论文

Seizure: European Journal of Epilepsy     ISSN:1059-1311  Volume:13  Issue:4  Page:203-204  

Boon Paul A.J.M;   Aldenkamp Albert P;  

来源数据库:Scopus        

获取全文 问图书馆员

5    
A Note on the Birkhoff Ergodic Theorem 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:38  Issue:3  Page:922-923  

D. G. Austin;  

问图书馆员

6    
Acknowledgment of Priority 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:32  Issue:4  Page:1343-1344  

Godambe V. P;  

问图书馆员

7    
On Pseudo-Games 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:39  Issue:6  Page:1932-1945  

Alfredo Banos;  

文摘信息 问图书馆员

8    
The Existence of Probability Measures with Given Marginals 期刊论文

The Annals of Probability     ISSN:0091-1798  Volume:21  Issue:1  Page:136-142  

Heinz J. Skala;  

来源数据库:Web of Science         被引频次:10

文摘信息 获取全文 问图书馆员

9    
A Definition of Subjective Probability 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:34  Issue:1  Page:199-205  

F. J. Anscombe;   R. J. Aumann;  

问图书馆员

10    
On the Individual Ergodic Theorem for Subsequences 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:42  Issue:3  Page:1091-1095  

Ulrich Krengel;  

问图书馆员

11    
On the Distribution of the Number of Successes in Independent Trials 期刊论文

The Annals of Probability     ISSN:0091-1798  Volume:3  Issue:1  Page:182-188  

Leon Jay Gleser;  

文摘信息 问图书馆员

12    
Choosing a Point from the Surface of a Sphere 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:43  Issue:2  Page:645-646  

George Marsaglia;  

来源数据库:Web of Science         被引频次:322

获取全文 问图书馆员

13    
Branching Processes with Random Environments, II: Limit Theorems 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:42  Issue:6  Page:1843-1858  

Krishna B. Athreya;   Samuel Karlin;  

来源数据库:Web of Science         被引频次:201

获取全文 问图书馆员

14    
Proper Bayes Minimax Estimators of the Multivariate Normal Mean 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:42  Issue:1  Page:385-388  

William E. Strawderman;  

来源数据库:Web of Science         被引频次:185

获取全文 问图书馆员

15    
Nonparametric Estimate of Regression Coefficients 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:42  Issue:4  Page:1328-1338  

Jana Jureckova;  

来源数据库:Web of Science         被引频次:166

文摘信息 获取全文 问图书馆员

16    
Extreme Values in the GI/G/1 Queue 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:43  Issue:2  Page:627-635  

Donald L. Iglehart;  

来源数据库:Web of Science         被引频次:116

文摘信息 获取全文 问图书馆员

17    
Estimating the Size of a Multinomial Population 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:43  Issue:1  Page:142-152  

Lalitha Sanathanan;  

来源数据库:Web of Science         被引频次:112

文摘信息 获取全文 问图书馆员

18    
Testing Whether New is Better than Used 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:43  Issue:4  Page:1136-1146  

Myles Hollander;   Frank Proschan;  

来源数据库:Web of Science         被引频次:100

文摘信息 获取全文 问图书馆员

19    
DESIGNS FOR REGRESSION PROBLEMS WITH CORRELATED ERRORS .3 期刊论文

ANNALS OF MATHEMATICAL STATISTICS     ISSN:0003-4851  Volume:41  Issue:6  Page:2057-2057  

SACKS J;   YLVISAKER D;  

被引频次:133

问图书馆员

20    
Asymptotic Distribution of Linear Combinations of Functions of Order Statistics with Applications to Estimation 期刊论文

The Annals of Mathematical Statistics     ISSN:0003-4851  Volume:38  Issue:1  Page:52-72  

Herman Chernoff;   Joseph L. Gastwirth;   M. V. Johns;  

来源数据库:Web of Science         被引频次:211

获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×